# SDR USAA2010090791934

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65475966
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON FORWARD ATTACHMENT FITTING FORWARD LOWER CLEVIS L4 FORWARD FACE OF LEFT HORIZONTAL STABILIZER AT BS 1093.417, LBL 40.  REPAIRED FORWARD ATTACHMENT FITTING FORWARD LOWER CLEVIS L4 FORWARD FACE OF LEFT HORIZONTAL STABILIZER AT BS 1093.417, LBL 40 IAW EA 133039.
